Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/10534

TitleOn the Drazin index of regular elements
Author(s)Patrício, Pedro
Costa, A. Veloso da
KeywordsDrazin inverse
Drazin index
Dedekind finite ring
Regular ring
Issue date2009
PublisherSpringer
JournalCentral European Journal of Mathematics
Citation"Central European Journal of Mathematics". ISSN 1895-1074. 7:2 (2009) 200-205.
Abstract(s)It is known that the existence of the group inverse $a^\#$ of a ring element $a$ is equivalent to the invertibility of $a^2a^-+1-aa^-$, independently of the choice of the von Neumann inverse $a^-$ of $a$. In this paper, we relate the Drazin index of $a$ with the Drazin index of $a^2a^-+1-aa^-$. We give an alternative characterization when considering matrices over an algebraically closed field. We close with some questions and remarks.
TypeArticle
URIhttp://hdl.handle.net/1822/10534
DOI10.2478/s11533-009-0015-6
ISSN1895-1074
1644-3616
Publisher versionThe original publication is available at www.springerlink.com
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
drazingrp27nov.pdf135,86 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID